Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 54, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 54, Number 2 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 54, Number 2 (1948)
Bull. Amer. Math. Soc. 54 (1948)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Apsidal angles for symmetrical dynamical systems with two degrees of freedom
J. L. Synge.
Bull. Amer. Math. Soc. 54 (1948), 111-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024259
Nonlinear networks. IIb
R. J. Duffin.
Bull. Amer. Math. Soc. 54 (1948), 119-127
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024497
Steiner’s formulae on a general $S^{n + 1}$
Carl B. Allendoerfer.
Bull. Amer. Math. Soc. 54 (1948), 128-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0025172
A characteristic property of affine collineations in a space of $K$-spreads
Buchin Su.
Bull. Amer. Math. Soc. 54 (1948), 136-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024217
An Inequality concerning polyhedra
László Fejes Tóth.
Bull. Amer. Math. Soc. 54 (1948), 139-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024639
A note on local connectivity
Edward G. Begle.
Bull. Amer. Math. Soc. 54 (1948), 147-148
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024123
Unconditional convergence in Banach spaces
S. Karlin.
Bull. Amer. Math. Soc. 54 (1948), 148-152
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0025684
On a certain classification of rings and semigroups
Dov Tamari.
Bull. Amer. Math. Soc. 54 (1948), 153-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024419
On the representation in the ring of $p$-adic integers, of a quadratic form in $n$ variables by one in $m$ variables
Irma Moses.
Bull. Amer. Math. Soc. 54 (1948), 159-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024940
The role of the center in the theory of direct decompositions
Reinhold Baer.
Bull. Amer. Math. Soc. 54 (1948), 167-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023827
Nonassociative valuations
Daniel Zelinsky.
Bull. Amer. Math. Soc. 54 (1948), 175-183
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023815
On the roots of a polynomial and its derivative
Paul Erdös and Ivan Niven.
Bull. Amer. Math. Soc. 54 (1948), 184-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0025011
Note on the location of the critical points of harmonic functions
J. L. Walsh.
Bull. Amer. Math. Soc. 54 (1948), 191-195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023967
The critical points of linear combinations of harmonic functions
J. L. Walsh.
Bull. Amer. Math. Soc. 54 (1948), 196-205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023968
Some properties of continued fractions $1 + d_{0} z + K( z / \vphantom{z ( 1 + d_{n} z )} . \kern-\nulldelimiterspace ( 1 + d_{n} z ) )$
W. J. Thron.
Bull. Amer. Math. Soc. 54 (1948), 206-218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024528
Some limit theorems
I. M. Sheffer.
Bull. Amer. Math. Soc. 54 (1948), 219-231
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023939
Nicholson’s integral for $J_{n}^{2} ( z ) + Y_{n}^{2} ( z )$
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 54 (1948), 232-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0025022
The Kolmogoroff principle for the Lebesgue area
R. G. Helsel and E. J. Mickle.
Bull. Amer. Math. Soc. 54 (1948), 235-238
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023891
American Mathematical Society